# SDR UPS03840884

- Difficulty date: June 16, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- Engine: Ge CFM56*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING LE UPPER RIB IS CRACKED AT XFS 741.25.  STOPDRILLED CRACK,NDT VERIFIED STOPDRILL TERMINATES CRACK,FABRICATED AND INSTALLED REPAIR DOUBLER I.A.W. SRM. 57-2-0 FIG. 2
